Previous |  Up |  Next

Article

References:
[1] Bing R. H.: Metrisation of Topological Spaces. Canadian J. Math. Soc. 54, 1948, 977-982.
[2] Dowker C. H.: On Countably Paracompact Spaces. Canad J. Math. 3, 1951, 175-186. DOI 10.4153/CJM-1951-026-2 | MR 0043446 | Zbl 0042.41007
[3] Iséki Kyoshi: On Hypocompact Spaces. Portugal. Math. 13, 1954, 149-152. MR 0070145
[4] Katětov M.: О размерности несепарабельных пространств I. Чехосл. мат. журнал 2 (77), 1952, 333-368. MR 0061372
[5] Morita K.: Star-finite Coverings and the Star-finite Property. Math. Japonicae 1, 1948, 60-68. MR 0026803 | Zbl 0041.09704
[6] Morita K.: Dimension Theory for Metric Spaces. Math. Annalen 128, 1954, 350 - 362. DOI 10.1007/BF01360142 | MR 0065906 | Zbl 0057.39001
[7] Nagata J.: Note on Dimension Theory for Metric Spaces. Fund. Math. 45, 1948, 143-181. MR 0105081
[8] Смирнов Ю.: О сильно-паракомпактных пространствах. Известия АН СССР, серия мат. 20, 1956, 253-273. Zbl 0995.90522
Partner of
EuDML logo